Hot
New
In stock

PARACARE Paracetamol Tabs API 20s

$2.50

Hurry up! Sales Ends In

Spend $30.00 for free shipping NZ wide

Pickup available at 2 Matakana Valley Road

Usually ready in 1 hour

PARACARE Paracetamol Tabs API 20s

Default Title

PRODUCT INFORMATION
PRODUCT INFORMATION

Paracare Paracetamol products provide effective pain relief for the whole family. Paracare Paracetamol is free from alcohol, aspirin and sugar and can be used by pregnant and breastfeeding mothers, as well as people with stomach ulcers.

Paracare Paracetamol tablets provide effective temporary relief from many types of common pain, including headache, back ache, migraine headache, cold and flu symptoms, arthritis/rheumatics/osteoarthritis, period pain, dental pain, toothache, sore throat and muscular pain. Also reduces fever.

Always read the label. Use as directed. If symptoms persist see your healthcare professional. API Consumer Brands, Auckland. 

Ingredients: Per Tablet: Paracetamol 500mg

Dosage: Adults over 12: 1-2 Tablets up to every 4-6 hours if required for pain or fever. No more than 8 tablets in 24 hours including other paracetamol containing products.

We use cookies to ensure that we give you the best experience on our website.

PARACARE Paracetamol Tabs API 20s

PARACARE Paracetamol Tabs API 20s

$2.50
Pre-loader